# SDR UPS98827110

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tripler
- Part number: 576989123
- Condition: Cracked
- Location: Ws 6.225
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WING L/E LWR SKIN, THE INTERNAL TRIPLER AT THE I/B END OF THE O/ B SLOT IS CRACKED AT STA XOLDI 6.225.  REMOVED, FABRICATED AND REPLACED TRIPLER IAW DWG 5769891 AND SRM 51-1-20D.
